Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 15 found articles
 
 
  Realistic equations of state for the primeval universe
 
 
Title: Realistic equations of state for the primeval universe
Author: Aldrovandi, R.
Cuzinatto, R. R.
Medeiros, L. G.
Appeared in: The European physical journal. C, Particles and fields
Paging: Volume 58 (2008) nr. 3 pages 483-497
Year: 2008
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands